# SDR YENA2024032700472

- Difficulty date: March 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N3152J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55258
- Aircraft time: 821 hours, 280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: Safety Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#66, ABQ-JFK. 'AFT FA REPORTS R2 DOOR SAFETY PIN - INSERT LOOSE; REMOVED AFT SVC DOOR LINING PER J25-29-11-01AAA-520A-A. FOR ACCESS TO THE ARM & DISARM SAFETY PIN INSERT. TIGHTENED PIN INSERT NUT AS REQ. RE-INSTALLED ASD LINING TO DOOR FRAME. PERFORMED FUNCTION CHECK BY INSERTING SAFETY PIN INTO INSERT. OPS CHECK OK. R2 DOOR OK FOR CONT SVC.'
